# SDR AALA20140817014

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 46,659 hours, 7,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1209 EMER LIGHT BATTERY PACK HAS LOW VOLTAGE.  REPLACED BATTERY PACK M1209.  OPERATIONS CHECKED NORMAL.
